# SDR 2006UALA02301

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 43,700 hours, 9,037 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN REPORTED BY FLT CREW. AFT GALLEY OVEN 52 CIRCUIT BEAKER IS POPPED. RESET CB ON OVEN 52. OVEN OPS CHECKS OK.   SUSPECT BURNED FOOD DEBRIS CAUSED SMELL .
